Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What oral contaceptive can be taken without getting fat?

i am a 33 year old female and i am living in Jamaica, my question is what oral contaceptive could I take without getting fat and this contraceptive should help with my acnes
Asked On : Mon, 19 Oct 2009
Answers:  1 Views:  1151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
With regards to changing your Pill to one less likely to affect weight, the Pills containing desogestrel and gestodene types of progesterone hormone are suggested as less likely to cause weight gain. There is no clinical trial evidence that a Oral Contraceptive cause weight gain, but unfortunately women experience that. There is no totally successful method but we have to just stick to advising people to try and eat a little less and to exercise just a little more. It's boring advice but over a period of time, it will work. Most oral contraceptives cause acne and as these are prescription based drugs, they are given only after a thorough physical examination by a Gynecologist. We suggest that you get a physical examination by a Gynecologist who will advise you accordingly.
Answered: Sat, 24 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor